Buy Zyrtec Products online in United States

Sort by
Zyrtec Allergy Relief Dissolve Tablets - Citrus Flavor - Cetirizine HCl - 24ct
Suggested Age: 6 Years and UpProduct Warning: Ask a doctor if taking drugs that cause drowsiness, consult a doctor if you have kidney disease, consult a doctor if you are pregnant or nursing, consult a doctor if you have liver diseaseProduct Form: Dissolving TabletPrimary Active Ingredient: CetirizinePackage Quantity: 24 & bull;24 hour Zyrtec Allergy Relief Dissolve Tablets for all-day relief of allergy symptoms & bull;Tablets help treat symptoms such as runny nose, sneezing, itchy, watery eyes, and itchy nose and throat & bull;Get all-day allergy relief from this anti-allergy medicine that starts working hard at hour one & bull;This allergy medicine works twice as hard when you take it again the next day & bull;Each allergy dissolving tablet contains 10 mg of powerful cetirizine hydrochloride antihistamineGet effective relief from allergy symptoms caused by hay fever and other upper respiratory allergies with easy-to-take Zyrtec Allergy Relief Dissolve Tablets. This prescription-strength allergy medicine starts working hard at hour 1 and works twice as hard when you take it again the next day. From the #1 allergist-recommended brand among OTC oral antihistamines, this seasonal allergy medicine contains 10 milligrams of cetirizine hydrochloride in each tablet and helps treat symptoms caused by both indoor and outdoor allergies, including runny nose, sneezing, and itchy, watery eyes, nose and throat. Available in a tangy citrus flavor, one dose of Zyrtec allergy relief dissolve tablets provides effective relief for a full 24 hours and is suitable for those ages 6 and older.
Zyrtec
Zyrtec Allergy Relief Dissolve Tablets - Citrus Flavor - Cetirizine HCl - 24ct
Children's Zyrtec 24 Hour Allergy Relief Dissolve Tabs - Citrus Flavor - Cetirizine - 12ct
Suggested Age: 6 Years and UpProduct Warning: Ask a doctor if taking drugs that cause drowsiness, consult a doctor if you have kidney disease, consult a doctor if you are pregnant or nursing, consult a doctor if you have liver diseaseProduct Form: Dissolving TabletPrimary Active Ingredient: CetirizinePackage Quantity: 12Features: 24 Hour Relief & bull;12-ct. bottle of Children's Zyrtec 24 Hour Allergy Dissolve Tablets for all-day allergy relief & bull;Kids' allergy tablets relieve symptoms like runny nose, sneezing, itchy, watery eyes, and itchy nose & throat. & bull;Each allergy tablet contains 10 milligrams of effective cetirizine hydrochloride antihistamine & bull;Give your child 24 hours of relief with this prescription-strength allergy medicine for kids & bull;These children's allergy relief tablets melt in the mouth with a kid-friendly citrus flavorGive your child effective relief from allergy symptoms caused by hay fever and other upper respiratory allergies with Children's ZYRTEC® Allergy Dissolve Tablets. This prescription-strength allergy medicine for kids provides 24-hour relief of runny nose, sneezing, itchy and watery eyes, and itching of the nose and throat. With 10 milligrams of cetirizine hydrochloride in each tablet, this children's allergy medicine melts in the mouth with a kid-friendly citrus flavor. Intended for children 6 years and older, Zyrtec allergy tablets provide consistently powerful allergy relief for your kids' allergies and can be taken with or without water.
Zyrtec
Children's Zyrtec 24 Hour Allergy Relief Dissolve Tabs - Citrus Flavor - Cetirizine - 12ct
Children's Zyrtec 24 Hour Allergy Relief Syrup - Bubble Gum - Cetirizine - 4 fl oz
Suggested Age: 4 Years and UpHealth Facts: Contains AntihistamineProduct Warning: Consult a doctor if you have glaucoma, ask a doctor if taking drugs with pseudoephedrine, consult a doctor if you have diabetes, consult a doctor if you are pregnant or nursing, consult a doctor if you have high blood pressure, consult a doctor if you have a breathing problem, consult a doctor if you have urination issues, consult a doctor if taking prescription drugs, consult a doctor if you have stomach problemsProduct Form: LiquidPrimary Active Ingredient: CetirizinePackage Quantity: 1Features: Calming, 24 Hour Relief & bull;4-fl. oz of Children's ZYRTEC® Allergy Syrup for relief of indoor and outdoor allergy symptoms & bull;Kids' allergy medicine relieves runny nose, sneezing, itchy, watery eyes & itchy nose & throat & bull;Zyrtec children's allergy liquid contains 5 milligrams of cetirizine hydrochloride in each 5 mL & bull;24 hour kids' allergy relief from symptoms of hay fever & other upper respiratory allergies & bull;Available in kid-friendly flavors, this children's allergy medicine is dye-free and sugar-freeChildren's ZYRTEC® Allergy Syrup relieves indoor and outdoor allergy symptoms in children. With 5 milligrams of cetirizine hydrochloride in each 5 mL, this over the counter children's allergy medicine offers 24 hour relief from common symptoms of hay fever and other upper respiratory allergies. Children's ZYRTEC® provides consistently powerful relief for your kids' allergies and helps treat symptoms such as runny nose, sneezing, itchy watery eyes, and itchy nose and throat. Suitable for children ages two years and up, Children's ZYRTEC® Allergy Syrup is dye-free, sugar-free and available in a variety of kid-friendly flavors.
Zyrtec
Children's Zyrtec 24 Hour Allergy Relief Syrup - Bubble Gum - Cetirizine - 4 fl oz
Back to Top